On strongly Hausdorff flows

Volume 149 / 1996

Hiromichi Nakayama Fundamenta Mathematicae 149 (1996), 167-170 DOI: 10.4064/fm-149-2-167-170

Abstract

A flow of an open manifold is very complicated even if its orbit space is Hausdorff. In this paper, we define the strongly Hausdorff flows and consider their dynamical properties in terms of the orbit spaces. By making use of this characterization, we finally classify all the strongly Hausdorff $C^1$-flows.

Authors

  • Hiromichi Nakayama

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image